# SDR ASAA2022122041203

- Difficulty date: December 20, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,766 hours, 10,250 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18YHL0
- Condition: Faulted
- Location: Wx Radar
- Part time: 36,010 hours, 10,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR ON CAPTAIN SIDE IN AUTO MODE DEPICTING CONSTANT FALSE SIGNIFICANT WX RETURNS ALL DIRECTIONS WITH NO RETURNS ON FO SIDE. FO'S SIDE NORMAL ALL MODES ALL RANGES. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL ASSY IAW AMM TASK 34-43-91-000/400-801. OP TESTED GOOD.
